Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Achy Balls

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients infected...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good... Read more »

HIV worries and Aches

I was tested negative with PCR not too long ago; now I experienced some tingling around my arms and... Read more »
Articles
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

...Design and Layout Studio Bello! Susan Hedley Illustration Beverly Deutsch CATIE thanks Health Canada's Canadian Strategy on HIV/AIDS, as well as Bristol-Myers Squibb and GlaxoSmithKline in partnership with Shire BioChem for funding this... Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

...help some people trim down some of their deep belly or visceral fat, it should not be viewed as a weight control product. In HIV- people this fat has been shown to increase a person's risk for heart disease. Tesamorelin does not affect ... Read more »
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...symptom of heart disease is angina or chest pain. If you have angina you will feel discomfort. It may be a heaviness, pressure, aching, burning, fullness, squeezing, or painful feeling in the chest. Sometimes angina and chest pain can be mistaken... Read more »
Connect With Others

slight aches and pains back again

Posted by Anonymous, 2 Replies
...those body aches came back again, although not as bad. Anyone know what could be the cause. Should I still be concerned for HIV? Could body aches occur in people infected with HIV at 7 months? Read more »

slight body aches

Posted by Anonymous, 2 Replies
...months, but right now, about 11 months after the incident, I have slight body aches (my neck, legs, back, feet). Do you think HIV could casue these slight aches? I'm not stressed out or worried or anything, so I know this is not a mental thing.... Read more »

hiv flu/please answer

Posted by Anonymous, 3 Replies
...Does the flu come like the stomach flu, very quickly with little notice with violent vomiting and aches and pains then diminishing quickly within two days? Read more »

JawACHES

Posted by Anonymous, 2 Replies
...Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »